- 07-29-2006, 10:13 PM
- 07-29-2006, 10:23 PMWe live in a time where our planet suffers from two epidemics simultaneously - starvation and obesity.
Look at all these little kids taking care of the music biz, don't their business take good care of me.
I have the fire, I have the force, I have the power to make my evil take it's course.
- 07-29-2006, 10:25 PM
07-29-2006, 10:25 PM
07-30-2006, 12:46 PM
thebigtOriginally Posted by thebigt
I was having some minor gyno during my PCT after a M-trn cycle. When I would stop nolva my nipples would start to get itchy and puffy. Since I was at the end of my Nolva, I decided to add come cabergoline and after one dosing my nipples are great.
I now think it was prolactin issues after the m-trn.
My dosing was 500mcg/ml and I took 1 ml twice a week. Spaced 4 days apart. Sides, none so far!
07-31-2006, 10:14 AM
thanks man i appretiate your insight, i wonder if you can take tor and cab at same time? at any rate will be ordering cab.
07-31-2006, 10:16 AM
07-31-2006, 08:22 PM
thebigtOriginally Posted by thebigt
I just dosed another tonight. I think I might do two more doses, which would give me two weeks on Cab.
Remember it stays in the system for a while. Hence the twice a week dosing.
Just to add; I now think my problem (itchy nipples) was do to high prolactin levels. If you are going to do a M-trn or any progestin PH, you need to have some cab.
08-01-2006, 08:18 AM
08-05-2006, 08:04 AM
08-07-2006, 08:46 AM
I beleive most methylated compounds have a small amount of progestin activity, but based on feedback, PP does more than others.Originally Posted by Ninjo
08-08-2006, 03:02 PM
NinjoOriginally Posted by Ninjo
From my understanding most of these PH's, that survived the first ban, were all Progestin based.
I'm not sure if PP was but it's always safe to have some Cambo on hand.
08-09-2006, 12:18 AM
how long would i have to use cabergoline in order to effectively lower my prolactin? Will it rebound and reach high levels again when i stop taking it?
08-09-2006, 11:52 PM
08-10-2006, 12:44 PM
08-14-2006, 09:03 PM
Ive been on cab for about 12 weeks. With doses as high as 1mg ed, right now.25mcg ed. Prolactin induced gyno seems to get worse.
08-15-2006, 10:39 AM
How do you know it's prolactin related gyno? I'd throw nolvadex and aromasin in the formula to be sure. The nolva should help reduce the gyno if it's estrogen related and a good AI like aromasin should help suppress estrogen without having a rebound when you discontinue. I believe you can use RXT or ATD if you can't get those but I've not used them so couldn't tell you much from my lack of experience.Originally Posted by ABiLiTY
08-15-2006, 02:23 PM
Im using rxt at 3 pills per day. and letro at 2.5 mg per day. Ive also recently added a little nolva as well.
08-15-2006, 02:28 PM
Originally Posted by ABiLiTY
Careful with the letro... you can have estrogen rebound when you stop it. Stuff absolutely kills my joints too. Bump your Nolva up between 60-80mg a day for a couple of weeks and then taper to 40mg till the gyno starts going down at which point drop it to 20mg. I've had gyno after a superdrol cycle and cabergoline and nolva took care of it. It did take a couple of months for it to go away though so be patient and don't give up. Good luck bro...
08-17-2006, 12:42 PM
08-20-2006, 03:08 PM
Sorry for the late reply bro. Looks like you've got a good plan there. If you still have gyno after 6 weeks then don't give up and continue the nolva at least. I don't think you'll have any problems though as you've got your bases pretty well covered. Good luck brother and don't stress too much - you'll get the gyno licked.Originally Posted by ABiLiTY
08-22-2006, 07:34 AM
08-26-2006, 01:06 PM
Wow ABILITY your taking a lot of chemicals! Be careful especially with that letro like torp said i took it for maybe close to 2 months and it killed my joints without any significant reduction in my gyno. Plus you say you're taking nolva as well which seems pointless when your taking such a high dose of letro. But good luck and keep us updated
08-26-2006, 02:44 PM
been reading everyone's post and wanted to say good luck. I recently finished a cycle of Sdrol/IGF and a month after PCT noticed some nasty progestin based gyno. I think i rebounded from the Nolv and clomid.
I'll be starting cabergoline and Nolva or torimifene soon. It seems though that these drugs may cure the problem temporarily but upon stopping their use symptoms usually reoccur.
08-27-2006, 05:10 PM
well the letro didn't seem to help much, so i added a little nolva.
Tomarow will be 1 week on the nolva atd plan. It seems to have already got considerably better.
08-27-2006, 05:20 PM
Originally Posted by ABiLiTY
Hi there ability,
Obviously you are well intentioned, and have read up on various methods of combating gyno. I admire your determination. And I am glad that it is getting better!
But it has been a long time that you've had this problem. I was wondering, do you not have health insurance? I would seriously recommend, after reading alot of your posts, to see a professional for your problem. Self medicating works sometimes, but if you have health insurance you might as well get your money's worth and see an Endocrinologist.
It's just something to think about. If you've exhausted all options, you can see your doctor, and maybe get it fixed bro. I, too, am stricken with gyno. I plan on combating with Ralox for about a month, and then seeing where I'm at. If I cannot get rid of it, it's to-the-doc's for me.
Also, forgive me for asking, but are you still on the 'roids? Because I understand battling a flare-up on gear, but when your not ON cycle anymore and you still have gynecomastia, that's when it gets a little troublesome! Personally, I am so 'paranoid' about my gynecomastia getting worse I do not use hormone-altering substances anymore. I've done 2 cycles of Phera, and each time it has gotten worse. I made the decision to be physically smaller and have PEACE OF MIND than to have problems with gyno that wake me up in the middle of the night to poke and prode at my boobies! lol. Being big doesn't always mean being happy for me.
Not trying to tell you one way or another is right or wrong. Just sharing my experience, from one brother to another that have similar problems. I wish you the best of luck and hopefully I can help along the way.
08-28-2006, 02:11 PM
I do have health insurance, and i will eventually see an endo. I have seen my doc reguarding this, but he more or less brushed it off. although i have been getting blood work.
The thing with my gyno is, its probably more me being paranoid all the time about it. I have very small lump under my one nipp, and a smaller one in my other pec thats to the inside of my nipple(had one during puberty). Other then that i have no puffyness or shape disfunction. I recently havent felt any numbing, itching or pain. the only thing i kinda worry about is my nipples sort of go to the side, but that might just be the way my chest is growing. but my chest is still solid and full, doesn't feel fatty at all.
I am not on gear right now.
My gyno actually dissapeared while on phera plex.
I think it is somthing im going to have to stay conscious of, and choose my substances wisely.
I appreciate it renegade, best of luck to you as well.
08-28-2006, 02:15 PM
I actually went to the Doc's when I was younger because my nipples hurt me so much. He brushed me off. Said my hormones are going crazy b/c of my age, and that it will heal in time. Wish he couldve given me something than, b/c I heard it from my friends "*****Tits" ... but oh well.
I know alot of my symptoms are probably brought on by poking and proding, and being nervous about it too.
But I always think back to when I had it growing up. Man, that **** hurt!! I couldn't wear heavy clothing because the irritation was just too bad. I say to myself now adays "It can't be bad gyno, because its not hurting you like it did back then"
I'm keeping a log for my ralox + rxt in the Supp log section, feel free to follow along.
Best of luck ability,
Similar Forum Threads
- By ugab37 in forum Post Cycle TherapyReplies: 9Last Post: 04-14-2006, 03:19 PM
- By ugab37 in forum Post Cycle TherapyReplies: 7Last Post: 04-09-2006, 03:48 PM
- By Hngry Wlf in forum AnabolicsReplies: 4Last Post: 12-22-2005, 05:04 PM
- By Mr.50 in forum SupplementsReplies: 8Last Post: 09-29-2005, 03:28 PM